# SDR 96ZZZX3666

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498137
- Condition: Corroded
- Location: Bs 500-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CPCP TASK CARD NR C53-113-01.01, FOUND CORROSION BLEEDING FROM FASTENERS ON STR 26L BETWEEN STA 500 - STA 520 IN ZONE 1-13.  OPEN AREA FOUND LEVEL 2 CORROSION ON STRINGER.  REPLACED SECTION OF STRINGER FROM STA 480 TO STA 515.  THE REMAINDER OF STR 26L CLEANED UP WITHIN SRM LIMITS 53-10-1.  MAINTENANCE ACCOMPLISHED BY PROFESSIONAL MODIFICATION SVCS INC.
